# SDR COMA0360362

- Difficulty date: August 8, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 23,520 hours, 22,756 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316 ANTI ICE DUCT WARNING MESSAGE.  COULD NOT DUPLICATE.  NO FAULTS FOUND DURING ANTI ICE OPERATION.
